Value sets of bivariate Chebyshev maps over finite fields

2015-11-01
We determine the cardinality of the value sets of bivariate Chebyshev maps over finite fields. We achieve this using the dynamical properties of these maps and the algebraic expressions of their fixed points in terms of roots of unity.

Citation Formats
Ö. Küçüksakallı, “Value sets of bivariate Chebyshev maps over finite fields,” FINITE FIELDS AND THEIR APPLICATIONS, vol. 36, pp. 189–202, 2015, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/44525.